# SDR SWAA2022021492531

- Difficulty date: April 3, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7731A
- Make and model: Boeing 737-76N
- Aircraft serial: 32677
- Aircraft time: 38,714 hours, 18,449 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED LT HORIZ STAB UPPER FWD SLIDE SEAL IAW MM 53-31-31-000-802 STEPS 2.D.(2);(3) AND 2.E. MM 53-31-31-400-802 STEP 3.D.; 3.E. (1)-(3); (5);(6).
